# SDR 99ZZZX3101

- Difficulty date: August 4, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N500ER
- Make and model: Cessna 172R
- Aircraft serial: 17280653
- Engine: Lyc IO360L2A
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Powerpalnt
- Condition: Malfunctioned
- Location: Engine Bay
- Part time: 714 hours
- Stage of operation: NR
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

DURING INSTRUCTIONAL FLIGHT, THE INSTRUCTOR REPORTED A HESITATION WHEN POWER WAS APPLIED.  SUBMITTER STATED THIS AIRCRAFT HAS HAD OTHER SIMILAR POWER INTERRUPTIONS AND IS CURRENTLY GROUNDED PENDING FURTHER INVESTIGATION.
